# SDR AALA20001069

- Difficulty date: June 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM RIGHT FIRST CLASS TO SEAT 20G INOPERATIVE.  REPAIRED WIRE AT SEAT 2D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
